# SDR V0XR20100190002

- Difficulty date: January 19, 2010
- Submitted: February 3, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N807HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 119
- Aircraft time: 24,244 hours, 22,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1452915000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FRM 23 OVER TOP OF FLOORBEAMS FROM Y0.0 TO YR 780.00 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED ANGLE.
